# SDR AALA20040799

- Difficulty date: July 31, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cover
- Condition: Leaking
- Location: Boost Pump
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RDU - INFLIGHT T1886/31 DURING FLIGHT FUEL SEEPING FROM LEFT INBOARD BOOST PUMP ACCESS PANEL.  LANDED WITHOUT INCIDENT AT RDU.  CLEANED, SEALED AND RETORQUED LEFT INBOARD BOOST PUMP COVER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
